# SDR COMA0110150

- Difficulty date: October 1, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- Aircraft time: 22,305 hours, 23,231 cycles
- System (JASC): 3150 · Central Warning
- Part: Sensor
- Part number: ATG120TR
- Part serial: NA
- Condition: Malfunctioned
- Location: L/H
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5038.  T/O TRIM AURAL WARNING WHEN POWER LEVERS ADVANCED.  COULD NOT DUPLICATE DISCREPANCY AND A/C RETURNED TO SERVICE.  DURING CALLBACK MAINTENANCE THE LEFT ELEVATOR TRIM PROXIMITY SENSOR WAS DETERMINED TO BE DEFECTIVE AND WAS REPLACED.
